# SDR 95ZZZX6031

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550CP
- Make and model: Cessna 550
- Aircraft serial: 5500275
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Assy
- Part number: 7585751
- Condition: Separated
- Location: Bowl
- Part time: 3,058 hours
- Component: Purolator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BOWL AND FILTER SEPARATED FROM FILTER HEAD/ASSEMBLY.  THE HEILCOIL IN THE HEAD CASTING PULLED FROM HEAD.  FUEL PRESSURE WAS LOST TO THE ASSOCIATED ENGINE.  UPON FURTHER INSPECTION, THE OTHER FUEL FILTER ASSEMBLY WAS STARTING TO FAIL IN A SIMILAR WAY.  SUSPECT CAUSE OF FAILURE IS OVERTIGHTENING OF FILTER HOLD-DOWN.
